Skip to main content

Research Repository

Advanced Search

Browse


Partial spreads in PG(4,2) and flats in PG(9,2) external to the Grassmannian G1,4,2 (2005)
Journal Article
Shaw, R., Gordon, N. A., & Maks, J. G. (2005). Partial spreads in PG(4,2) and flats in PG(9,2) external to the Grassmannian G1,4,2. Discrete Mathematics, 301(1), 137-146. https://doi.org/10.1016/j.disc.2004.11.023

We consider the following 'even hyperplane construction'of flats in the projective space PG(9, 2) = P(boolean AND(2) V(5, 2)) which are external to the Grassmannian G(1,4,2) of lines of PG(4,2). Let the Grassmann image in G(1,4,2) of a partial spread... Read More about Partial spreads in PG(4,2) and flats in PG(9,2) external to the Grassmannian G1,4,2.